MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY WITH RED RUBBER COUDE CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY WITH RED RUBBER COUDE CATHETER
Model Number 770715
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that nurse stated the coude catheter does not contain eyelets for drainage.
 
Additional Manufacturer Narrative
Bd has determined that this mdr was reported in error as it was found to be a duplicate of an event previously reported.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported by nurse that the catheter did not contain eyelids for drainage.It was reported that the catheter was inserted into the patient and it did not drain any urine as there were no eyelids on the catheter.

Brand Name
BARD® URETHRAL CATHETERIZATION TRAY WITH RED RUBBER COUDE CATHETER
Common Device Name
COUDE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12203046
Report Number1018233-2021-04398
Device Sequence Number4318003
Product Code KOD
UDI-Device Identifier00801741030451
UDI-Public(01)00801741030451
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number770715
Device Catalogue Number770715
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/28/2021
Supplement Date Received by Manufacturer02/02/2022
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown